# SDR SWAA2024111859721

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 4,732 hours, 2,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD GALLEY SERVICE DOOR CLOSE ASSIST HANDLE IS LOOSE.<[01] ADJUSTED CABIN FWD GALLEY SERVICE DOOR CLOSE ASSIST HANDLE PER AMM 25-31-11
